# SDR SIMA201805176003

- Difficulty date: May 16, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 34,552 hours, 30,207 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SPS ADVANCE CAUTION ON EICAS AFTER ROTATION RAN QRH PROCEDURE AND RETURN TO DEPARTURE.  REMOVED AND REPLACED THE STALL PROTECTION COMPUTER,  OPS CHECKED GOOD IAW AMM 27-36-02 & W/C 27-700-20.
